MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SUPINE TABLE ATTACHMENT (A2) W/PAD; APPARATUS, TRACTION, NON-POWERED

SMITH & NEPHEW, INC. SUPINE TABLE ATTACHMENT (A2) W/PAD; APPARATUS, TRACTION, NON-POWERED
Catalog Number 72201725
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the operative leg has come out of the supine table attachment mid procedure when the surgeon was moving the leg back into extension during the osteoplasty.A knot was not tied up when the procedure was taking place.A loss of traction was reported during use.Procedure was completed with the same device with no delay.
 
Additional Manufacturer Narrative
H6: visual inspection and functional testing could not be performed because the device in question has not been returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product to look at.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.Our quality department will continue to monitor for trends.

Brand Name
SUPINE TABLE ATTACHMENT (A2) W/PAD
Common Device Name
APPARATUS, TRACTION, NON-POWERED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8930138
Report Number3003604053-2019-00098
Device Sequence Number18904720
Product Code HST
UDI-Device Identifier03596010612816
UDI-Public03596010612816
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72201725
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1